DYNAMICS OF RIGID DUMBBELLS IN CONFINED GEOMETRIES .2. TIME-DEPENDENT SHEAR-FLOW

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 217
  • Download : 0
Publisher
ELSEVIER SCIENCE BV
Issue Date
1985-01
Language
English
Article Type
Article
Citation

JOURNAL OF NON-NEWTONIAN FLUID MECHANICS, v.18, no.2, pp.111 - 122

ISSN
0377-0257
URI
http://hdl.handle.net/10203/66667
Appears in Collection
CBE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0